MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED LAT STEM SIZE 6; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED LAT STEM SIZE 6; UNCEMENTED HIP STEM
Lot Number 102759
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-dec-2019: lot 102759: (b)(4) items manufactured and released on 01-oct-2010.Expiration date: 31/08/2015.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medial affairs director: partial hip revision surgery (stem and head) performed 9 years after cementless total hip arthroplasty in a (b)(4) heavy patient ((b)(4)).According to report, the stem was fixed only distally, and this may be due to the progressive rarefaction of the proximal bone in the elderly patient, although of course this does not happen all the times.Poor quality of the images provided doesn't allow a proper clinical evaluation.
 
Event or Problem Description
Revision surgery performed 9 years after primary due to stem potting, hyper fixation on the distal stem part.

Brand Name
STEM: AMISTEM H COATED LAT STEM SIZE 6
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9574059
Report Number3005180920-2019-01123
Device Sequence Number19640900
Product Code LZO
UDI-Device Identifier07630030804229
UDI-Public07630030804229
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Lot Number102759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight103